# SDR DL733971795

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Controller
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL AND SMOKE EMITTING FROM F/C GALLEY.  COTNTRACT MTC CHECKING SAME.  REPLACED BOTH CONTROLLERS.
